# SDR DALA2019121607350

- Difficulty date: December 15, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N813DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31925
- Aircraft time: 20,602 hours, 7,727 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 20,602 hours, 7,727 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3813 -ATO- DUE TO AN ANTI-ICE SIX PACK LIGHT ILLUMINATED. CORRECTIVE ACTION: REPLACED LT ENGINE TAI VALVE, OVERPRESSURE SWITCH AND COCKPIT A/I PANEL. PERFORMED ENGINE HIGH POWER RUN. OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE. (6408984).
